# SDR QXEA2012082400961

- Difficulty date: August 24, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON RT WING SKIN FUEL ACCESS PANEL LANDING MATING SURFACE FOR PANEL 622BT.  REMOVED CORROSION IAW RD 8/4-57-441.  MIN REMAINING THICKNESS NOTED LANDING .181" T- FITTING .210(MIN) .244 (MAX), CONFIRMED ALL AREAS CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  FOUND IN LIMITS IAW RD 8/4-57-441.  ALODINED AND PRIMED IAW RD 8/4-57-441.
